ok - I think I get it. Your depression acts up so you take the Wellbutin. Wellbutin tanks your T-levels (and probably libido from reports I've read) so you take Clomid to jack up the T-levels. Depression goes a away a bit but you still are on Clomid.
It's a vicious cycle - and I understand about depression and anxiety (had bad depression in college and dealt with bouts of anxiety / panic attacks several years ago). Wouldn't wish it on my worst enemy. I totally feel for you.
Here are my thoughts - firstly, depression kills libido. The Wellbutin also kills libido (and testosterone - and the two may be linked). And finally, Clomid kills libido. You have a triple whammy of libido-killers.
A quick thought - first - assuming your depression is under control at the moment - you can stay off the Wellbutin. Next, - you have to get off the Clomid. Check out some forums and google it - LOTS of guys complain about libido issues on clomid. (It actually made me severely depressed and anxious myself -while also killing libido). Ask your doc about Nolvadex or get some from a peptide company and try that at 20 mg/day - or better yet - just get off everything and see where your T-levels end up. Now that you are off Welbutin - you do not need to be on Clomid. Trust me - this is part of your problem.
As for your ongoing bouts of depression - that's a tough one. I would definitely get tested for Vitamin D - or just start taking 3,000IU for a few weeks and see how you feel This will raise your T-levels and if you were low (and almost everyone who doesn't live in a sunny climate or works outdoors is deficient) and also boost mood, sense of well being a lot.
Lastly, stress causes havok with libido in general. you are no doubt stressed about your depression issues, and also relationship issue from the lack of libido - not to mention the normal stress from just life /work etc. a few things I'd recommend here - do some Googling and check out Rhidiola Rosea - it's an adaptogen and I've used it for anxiety and it's known to boost your mood. 250-500mg 1x per day. Trust me, this works. Lastly - try Xanax. I'm not trying to push drugs - but this puts people in a more relaxed state where libido can kick in a bit - just check with your doc to make sure it lines up with your treatment protocol. But clearly, from where I sit - the Wellbutin and Clomid were killing your T and Libido - so you some how need to stay off those products. (Clomid will take about 2 weeks to clear your system - so be patient). Let us know what the bloods look like when you get them back.